MathSciNet Relay Station
MathSciNet bibliographic data
MR2059728 (2005a:74066) 74K30 (65T50 74G15 74K10)
Babuška, I.; Sauter, S. A. Algebraic algorithms for the analysis of mechanical trusses. Math. Comp. 73 (2004), no. 248, 1601–1622 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement